Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 17

Bulletin of Mathematical Sciences and Applications

Volume 17
See as eBook
P. 1

Linear Hypergraph Edge Coloring - Generalizations of the EFL Conjecture

Authors: Vance Faber

Citation: V. Faber "Linear Hypergraph Edge Coloring - Generalizations of the EFL Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 1-9, 2016

P. 10

Upper Bounds for the Modified Second Multiplicative Zagreb Index of Graph Operations

Authors: Bommanahal Basavanagoud, Shreekant Patil

Citation: B. Basavanagoud and S. Patil, "Upper Bounds for the Modified Second Multiplicative Zagreb Index of Graph Operations", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 10-16, 2016

P. 17

Homotopy Analysis Method for Conformable Burgers-Korteweg-de Vries Equation

Authors: Ali Kurt, Orkun Tasbozan, Yücel Cenesiz

Citation: A. Kurt et al., "Homotopy Analysis Method for Conformable Burgers-Korteweg-de Vries Equation", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 17-23, 2016

P. 24

Harmonic Status Index of Graphs

Authors: Harishchandra S. Ramane, Bommanahal Basavanagoud, Ashwini S. Yalnaik

Citation: H. S. Ramane et al., "Harmonic Status Index of Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 24-32, 2016

P. 33

Stochastic Analysis of the Effect of Asset Prices to a Single Economic Investor

Authors: Enyinnaya Ekuma-Okereke, Joseph Thomas Eghwerido, E. Efe-Eyefia, Samuel Zelibe

Citation: E. Ekuma-Okereke et al., "Stochastic Analysis of the Effect of Asset Prices to a Single Economic Investor", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 33-39, 2016

P. 40

A Note on Subgeometric Rate Convergence for Ergodic Markov Chains in the Wasserstein Metric

Authors: Mokaedi Lekgari

Citation: M. Lekgari "A Note on Subgeometric Rate Convergence for Ergodic Markov Chains in the Wasserstein Metric", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 40-45, 2016

P. 46

Haar Wavelet Collocation Method for Solving Riccati and Fractional Riccati Differential Equations

Authors: S.C. Shiralashetti, A.B. Deshi

Citation: S.C. Shiralashetti and A.B. Deshi, "Haar Wavelet Collocation Method for Solving Riccati and Fractional Riccati Differential Equations", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 46-56, 2016

P. 57

Wavelet Transform as an Alternative to Power Transformation in Time Series Analysis

Authors: Chukwudi Justin Ogbonna, C. Jeol Nweke, Eleazer C. Nwogu, Iheanyi Sylvester Iwueze

Citation: C. J. Ogbonna et al., "Wavelet Transform as an Alternative to Power Transformation in Time Series Analysis", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 57-74, 2016

P. 75

Qlick Graphs with Crossing Number One

Authors: Bommanahal Basavanagoud, V.R. Kulli

Citation: B. Basavanagoud and V.R. Kulli, "Qlick Graphs with Crossing Number One", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 75-84, 2016